Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Delayed menses, dark and heavy periods normally, light and watery periods last month, yellowish discharge. Negative HPT. Concerned

My periods are normaly dark and heavy the last two have been very light watery and bright red compared to the normal dark colour I was due on last wednesday and still haven t come on am not usaully this late but I am losing a yellow disscharge I ve taken a pregnacy test and borh where negitive I have only been late when I was preganat is there any reason to be concered
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello Dear,

Welcome here on healthcaremagic dot com a site for solving your health problem online by qualified healthcare professional.

I am very much concerned with your problem and certainly will guide you how to get rid of these.

In my view

You need a clinical examination by your family doctor only than a diagnosis can be made.

I suggest you to

Visit your family doctor

Good Luck.


Dr Bandil K K
Answered: Fri, 1 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor